[Zurück]
 
Please choose
Jahr
Details
Sprache
Sortierung
Ausgabe
neu: RTF !
 Research Report for 2005

Abteilung für Reine Mathematik

Prof. Dr. Stefan Kebekus

Eckerstraße 1
79104 Freiburg
Tel: +49 761 203-5536 Fax: +49 761 203-5541
Email stefan.kebekus@math.uni-freiburg.de
http://home.mathematik.uni-freiburg.de/kebekus/


Entries in "Who is Who"

Scientific publications

Journal Articles:
  • Kebekus S: Lines on complex contact manifolds, II Compos Math, 2005; 141 (1): 227-252. : http://www.compositio.nl/
  • Kebekus S, Hwang J: Geometry of chains of minimal rational curves Journal für die Reine und Angewandte Mathematik, 2005; 584 (1): 173-194. (download: http://arxiv.org/abs/math/0403352)

Special Scientific Activities

Scientific Dissertations